# SDR 2002UALA01252

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR INTERCOSTAL STATION 369 RBL 58 STRINGER 17R, HAS CORROSION AROUND FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WITH NEW INTERCOSTAL.
